# SDR AALA2009021100085

- Difficulty date: January 28, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD SIDE OF OUTBOARD TRAILING EDGE FORWARD OF AILERON HAS SEVERAL FASTENER HOLES DAMAGED IN STRAP.  INSTALLED RT WING TE PANEL IAW EA 57-005347 DATED 26 JANUARY 2009.
